MathSciNet Relay Station
MathSciNet bibliographic data
MR2385813 65H05
Rafiq, Arif A note on: "New classes of iterative methods for nonlinear equations'' [Appl. Math. Comput. 191 (2007), no. 1, 128–131; MR2385509] and "Some iterative methods free from second derivatives for nonlinear equations'' [Appl. Math. Comput. 192 (2007), no. 1, 101–106; MR2385573] by M. A. Noor. Appl. Math. Comput. 193 (2007), no. 2, 572–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement